By Topic

Comments on "The controllability of discrete linear systems with output feedback"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Evans, M. ; University of Queensland, St. Lucia, Austrailia ; Murthy, D.

This note demonstrates an error in Theorem 2 of the above paper. Results to be used for testing the property of pairwise controllability of systems with output feedback through an alternative formulation are proposed.

Published in:

Automatic Control, IEEE Transactions on  (Volume:22 ,  Issue: 4 )